Thread: Rt Test Gave Me Fina Cough!
03-11-2004, 08:48 AM #1
Rt Test Gave Me Fina Cough!
I purchased some RT test enanthate back when it was being sold last year. During the injection I would taste alcohol coming up into my mouth. The I began to cough like a mad man. Scared me to death!....
Testosterone has never done this to me. I'm willing to bet that it wasnt really testosterone but homebrew FINA!....
03-11-2004, 08:51 AM #2
Hmmm, sounds like your body was rejecting the TEST which would make you cough. Did It happen right after you injected?
03-11-2004, 08:51 AM #3Anabolic Member
- Join Date
- Nov 2001
rt prop had me coughing to the point that a few times i threw up. i ****ign thought i gave myself a ****ing embolism shooting that **** into a vein or some ****, but it kept happening. i just threw out 4 bottles of rt prop. **** it. i have never in all these had that happen once w/ anything else
03-11-2004, 09:05 AM #4
When I first read your thread I was thinking along the lines as Partyboy that you injected into a vein.....however after reading his responce I don't think that's the reason. **** that stuff must suck big ones.....anyone ever have it tested?
03-11-2004, 10:12 AM #5
I began to get that coughy feeling about half way into the injection. I would jump up immediatedly after the injection,run out side grasping for air while coughing and strangling.
Yes I believe it was tested for strength by one of the members of this board in whos name I will not mention. I think his info was legit but apparently things changed as the business progressed.
The maker of RT went scammer so its hard telling what he was putting in the stuff? May have been pure alcohol for all we know!....
03-11-2004, 10:16 AM #6
not good news for me, i have three eq 400's that i plan on using soon. anyone have experience with rt eq 400?
03-11-2004, 10:19 AM #7
The gear was good, I'll say that.
03-11-2004, 10:21 AM #8
Judgin by the posts on this thread I would say procede with caution. Remember, your health comes first man. Be safe !!!
03-11-2004, 10:42 AM #9
That has happend to me before when i would shoot fina, not quite to the extent that i would be gasping for air but yes i did cough and had shortness of breath. Im guessing it's from the benzyl alcohol thats used to break down the powder.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)